Lower left abdominal quadrant pain

by ANN MARIE
(Tennessee)

I have chronic pain. On pain medication regularly use miralax & occasionally use dulcolax. Developed pain this morning that is increasing. Should I use a laxative or miralax tonight?





Hi Ann Marie,

I hope our response did not come too late - a day after your post.

Both medications are laxatives of different types. I believe you are using these for chronic constipation. It will be unsafe for us to advice you on which of these medications to use, as we have very very limited information about your condition as well as medical history.

I will strongly advice you speak with your usual doctor to point you in the right direction. You may perhaps even require a physical examination to establish that this worsening pain you described is the same as your usual pain, and not due to something else.

I am really sorry that we have not been of help to you on this occasion. Please do not hesitate to contact us again in the future, should you require any help and more information on your symptoms and past medical history and medications you are on would be much appreciated. We also strongly discourage visitors to our site to use this facility for acute or immediate consultation, as our response time may be days to weeks, depending on the volume of work at hand.

Again, thanks for stopping by, and we hope you get better soon.

Dr Edema
Abdopain.com

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Lower Abdominal Pain.

Related: 










Ledger Wallet protects your bitcoins